Register Latest Topics
 
 
 


Reply
  Author   Comment  
Debsy2

Registered:
Posts: 1
Reply with quote  #1 
Hi. My name is Debbie and I am new on this forum. I was diagnosed with OAB a while ago and was given Oxybutynin tablets twice a day. My symptoms were I was always bursting for the toilet through the night and sometimes I didn't make it in time. Other times I had accidents in my bed which at any age is embarrassing but I feel like a baby now. These pills were working until a week ago and I have had 2 accidents in bed. I hardly go to the loo through the day and I still drink plenty fluids daily. I also stop drinking at 8pm every night. I was in bed last night and I woke up 2 hours later and had started to do the toilet in my bed, ran as fast as I could to the toilet. When I went back to bed I slept for 6 hours and didn't need to go. 
I have an added issue. I suffer from Rheumatoid Arthritis and have had it since I was 2yrs old. I have it in every joint in my body and I depend on people to dress me etc so when I have "accidents" its worse for me cos I need someone to change me and my bed. Also when I am bursting for the loo it takes me longer to get there! And if that wasn't stressful enough - I have a boyfriend and he is coming to stay for 12 days in January and I am looking forward to seeing him as he stays further away from me. Now I am getting anxious and worried about bedwetting when he is lying there!!!! I think I would want to die if that happens. I want to tell him but don't know how to.
I have also been suffering from a bad cold but surely this isn't causing the problems? I will see my GP again, maybe she will change my tablets. I'm scared to sleep and I try and set the alarm for every 2 hours but sometimes I sleep through it. I would love thoughts from fellow sufferers please.
Thank you. [confused]
ModeratorKate

Moderator
Registered:
Posts: 1,738
Reply with quote  #2 
Hello Debsy2
Welcome to our Forum and hope you will find much to assist you.

So sad to read of your symptoms and pleased you will speak with your Doctor, as there may well be another underlying problem.
I would also ask you to contact our Office on WEDNESDAY and speak with our resident Continence Nurse.

Do keep a DIARY of your fluid intake and if possible the times you are incontinent,Also do not drink Caffeine or fizzy drinks.

On the practical side for now, do use some mattress protection, which now adays coes not need to be hard and plasticy, also just till you get some help, consider wearing incontinence pads or pants at night.

Am sure someone else will reply soon, with some more advice for you, however do keep posting,, wewill always listen and we will endeavour to help you through this journey.
Kind regards
Kate

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
GeorgieGirl

Registered:
Posts: 27
Reply with quote  #3 
Hi and welcome,
I wonder what dose of Oxybutynin you take? I take 2.5mg X 2 a day which is about the lowest dose. You will need to talk to your GP but a higher dose may help you especially through the time you are worry about. It does come with side affects though.
I would also recommend that you look at your diet. I stick to an alkaline diet and that has really benefited my overactive bladder. When things were really bad for me I was taking double my current dose of Oxybutynin which over time I was able to half.
I am sorry for your other health troubles and do not know how or if they may contribute but you will find lots of suggestions on this site to treat overactivity holistically.
Finally pelvic floor or keigel exercises should help you too.
I hope you feel better soon.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.